# SDR SWIA202508050002

- Difficulty date: May 8, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,670 hours, 43,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS295 STGR 26 L/H.  DENT BETWEEN FS 280.00-FS295.00 STGR 26 L/H. REPAIR PERFORMED USING FILLER AND DOUBLER MATERIAL # .063 SHEETMETAL 2024T3 LOT# LT20-00865 IAW MHIRJ REO 601R-53-21-3753.  TASK CARD 51-900-1003-SKY.
